Prometrium Side Effects

4 posts / 0 new
Last post
Joined: 08/24/10
Posts: 1
Prometrium Side Effects

Hi, I'm new here and looking for some advice. I have finished taking Prometrium (100mg once a day) in order to start my cycle, at which point I am to start my Clomid from CD 3-7. I finished the prometrium just over a week ago and still have not gotten AF, but I feel like I am still experiencing side effects. I have had a headache (sharp pains in my temples) and dizziness since starting the prometrium, but am surprised that I am still feeling this way after fnishing the meds. I know that these are common side effects while taking the Prometrium, but has anyone continued to experience the effects after they were done taking it? I am not sure if I should be worried about these headaches and see my Dr, or if I should just assume that it's the meds. Any thoughts/experiences would be appreciated. Thanks Biggrin

combatcutie's picture
Joined: 04/04/07
Posts: 2153

Welcome to the board. If the headaches continue, I would definitely contact your doctor. You could never be to cautious. Good luck

Joined: 04/29/07
Posts: 7

my allergist's nurse had taken prometrium last month and she said she still feels like crap from it, the dizzy spells and what have you. i take it every night before i go to bed and i fell like crap until about 5pm the next day, i was told that that was normal. idk if i helped you any or not, but i know it stays with you for a bit and then your body sees you dont have the "progesterone" that it used to have and it might be trying to adjust.

VCoates's picture
Joined: 05/22/07
Posts: 1055

Once I'm done with prometrium, I really don't have any more symptoms. If the symptoms continue, I'd check with the doctor. I'm not sure if it's normal for the side effects to continue.